# SDR SWIA200718953

- Difficulty date: August 22, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 17,624 hours, 13,702 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION FOUND AT BOTTOM OF LEFT OVERWING EMERGENCY EXIT DOOR, FOUND AT C-CHECK.  REMOVED CORROSION PER CRJ200 SRM 52-00-00 FIG 102.
